Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Swelling and rashes in the feet after having a STEMI for LAD. Allergy to augmentin?

Yes, sir. I am a heavy 6# yr old nurse of 42 yrs. I experienced a STEMI in LAD Nov 20, 2012. Have done well but not returned to work due to plans for TKR Apr 23. Developed swelling bil feet approx 3 wks ago. Developed sock-like rash on feet, fine rash on arms and neck. Think possibly due to allergic response to Augmentin. D/Cd atb 48 hrs ago. Arms, neck improved, but swelling and rash on feet seem worse.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Augmentin is most likely, but not the only one
Aspirin and clopidogrel too could contribute...
Your Physician / dermatologist must have a look....

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor